# SDR SWAA040005

- Difficulty date: January 1, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 44,211 hours, 29,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SP CHECK, FOUND STRINGER 16 L CRACKED AT BS 500.  REPAIRED PER SB.
